# SDR SWAA043211

- Difficulty date: November 4, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 26,116 hours, 22,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 DOOR EVAC SLIDE DOOR GIRT BAR CABLE MISROUTED.  REROUTED L2 DOOR EVAC SLIDE CABLE PER MM.
